Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year

IMPACT FACTOR 2012: 0.527
5-year IMPACT FACTOR: 0.718
Mathematical Citation Quotient 2012: 0.68

VolumeIssuePage

Issues

Volume 25, Issue 3 (May 2013)

Low-dimensional non-abelian Leibniz cohomology

Casas, José Manuel / Khmaladze, Emzar / Ladra, Manuel

Page 443

Published Online: 05/02/2013

Twisted torsion invariants and link concordance

Cha, Jae Choon / Friedl, Stefan

Page 471

Published Online: 05/02/2013

Groups with faithful irreducible projective unitary representations

Bekka, Bachir / de la Harpe, Pierre

Page 505

Published Online: 05/02/2013

Universality of the Selberg zeta-function for the modular group

Drungilas, Paulius / Garunkštis, Ramūnas / Kačėnas, Audrius

Page 533

Published Online: 05/02/2013

Knotted surfaces in 4-manifolds

Mark, Thomas E.

Page 597

Published Online: 05/02/2013

Knot surgery and Scharlemann manifolds

Akbulut, Selman

Page 639

Published Online: 05/02/2013

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.